A note on the solvability of a Diophantine equation involving radicals

Nyblom, M 2003, 'A note on the solvability of a Diophantine equation involving radicals', American Mathematical Monthly, vol. 110, no. 5, pp. 431-437.


Document type: Journal Article
Collection: Journal Articles

Title A note on the solvability of a Diophantine equation involving radicals
Author(s) Nyblom, M
Year 2003
Journal name American Mathematical Monthly
Volume number 110
Issue number 5
Start page 431
End page 437
Total pages 7
Publisher Mathematical Association of America
Abstract Not available.
Subject Algebra and Number Theory
Keyword(s) diophantine equations
Copyright notice © 2003 The American Mathematical Monthly
ISSN 0002-9890
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Access Statistics: 233 Abstract Views  -  Detailed Statistics
Created: Mon, 19 Apr 2010, 09:54:43 EST by Catalyst Administrator
© 2014 RMIT Research Repository • Powered by Fez SoftwareContact us